# SDR 9517985507

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 21396
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CABIN EMERGENCY LIGHTS IN FORWARD SECTION OF MAIN CABIN WOULD ONLY STAY ON FOR A SHORT TIME.  REPLACED THE BATTERY PACK AT DOOR 2L, EMERGENCY LIGHTS CHECKED OK.
